# SDR AALA202303213999

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 81,084 hours, 9,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215360
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY LIGHTS ABOVE SEATS 7D TO 10D ARE INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK ABOVE L2 DOOR PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
